Oy! You’re giving me a headache

After reading a Yahoo! Shine article about foods that can cause headaches, I think I need a Tylenol. Who’d have thought that a professional writer could confuse effect with affect?

headaches shine 1

The same writer who uses the noun (effect) instead of the verb (affect), omits a word here:

headaches shine 2

My advice: Pay particular attention when you read blogs on Yahoo!, which have been identified as triggers for headaches.

About these ads

One Response to “Oy! You’re giving me a headache”

  1. Oy! You're giving me a headache « Terribly Write | Headaches | Just another WordPress weblog Says:

    [...] See original here: Oy! You're giving me a headache « Terribly Write [...]


What do you think?

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

Follow

Get every new post delivered to your Inbox.

Join 781 other followers

%d bloggers like this: